Format

Send to

Choose Destination
See comment in PubMed Commons below
J Invasive Cardiol. 2006 Apr;18(4):E140-2.

Early aneurysm formation after drug-eluting stent implantation: an unusual life-threatening complication.

Author information

1
Yorkshire Heart Centre, Leeds General Infirmary, United Kingdom.

Abstract

Coronary aneurysm after stent implantation is a rare complication. Coronary aneurysms have been reported after drug-eluting stent implantation, but there has been no clear elucidation of time course, mechanism and therapeutic implications. We report two patients who developed coronary aneurysms within two weeks of the procedure and required surgical intervention to treat the complication. The possible putative mechanisms are discussed.

PMID:
16723749
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center